It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Elidel cream
Jul 5, 2003
Hi M

I'm also trying to be optimistic, but its so hard to be let down again then.

I think you have used so many products in the past few months that some of the redness could be caused by the irritation left over from the azelex and tazorac. Mine is still irritated and I haven't used tazorac in about a month and I haven't used azelex in two weeks. I still have that dry patch on my left cheek with a few bumps under the skin. I have these tiny ones emerging today. I am afraid that by using this cream, I will somehow be shutting down the part of my immune system that actually HELPS acne. Is that possible?? Like I'll end up with more or something??

Anyway, I hope your face tones down soon . I wil check back later. I'm glad you're on this new path and maybe, just maybe, you will be sooooo much better by the time you start school. I think you are doing the right thing. But your face probably needs to adjust to the microderm and probably the dryness of the other products. Are they going to keep you using all of them?? And are you moisturizing??? Maybe they will cut down a bit. When do you see the Estitician next??

L





All times are GMT -7. The time now is 08:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!